Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Delayed period, cramps, taking birth control pills

Hi - I was supposed to get my period 4 days ago, but I AAAAAAA t had it yet. I have been on birth control pills for the past 3 years and never miss my period. Today I have been having light cramping that feels like it is only on my right side. It isn t severe but just kind of annoying. Is this something that I should be worried about?
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello mam I think you should do a urine pregnancy test and if negative wait for your periods for a week and if u still dont get your periods visit your gynecologist. Take care and all the best.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor